# SDR AALA201704049013

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 54,184 hours, 23,244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QB0452
- Condition: Dirty
- Location: Avionics Vent
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID ODOR DURING DESCENT, STAYED FOR SEVERAL MINUTES IN COCKPIT ONLY. FOUND AVIONICS VENT FILTER CLOGGED AND DIRTY, REPLACED AVIONICS VENT FILTER.
